# SDR USAA990114

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .5 INCH CRACK AT UPPER AND LOWER HAT SECTION OF LONGERON AT STATION 965 LONGER 16 RT.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02, FIG 18.  (M)
